I've been having problems with sudden mood swings. Last night I went from fine, maybe not happy, but also not knowingly angry to fuming angry.
It's hurt my self-esteem and relationship with my husband.
I been diagnosed with ADHD, depression, GAD. I don't agree with GAD - not to the extent that it's a disorder anyway. I don't take medications for these things and a lot has improved with ADHD once I was initially medicated for thyroid and a lot has improved with depression since the recent addition of T3.
I've recently been concerned about being over medicated - either too much T3 (Cytomel10) or T4 (Tirosint 100). Is this a symptom of hyper, hypo, hashi's? I also have low (but in range) a.m. cortisol could it be related to that?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.